Alert archive / Ohio / Small Craft Advisories in 2015

Small Craft Advisory 48, NWS Cleveland, OH

November 5, 2015

NWS Cleveland, OH issued this small craft advisory at Nov 5, 2015, 3:38 PM EST. It took effect at Nov 6, 2015, 3:00 AM EST. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2015, 3:38 PM EST (20:38 UTC)
In effect from
Nov 6, 2015, 3:00 AM EST
Expired
Nov 8, 2015, 3:37 AM EST
In force
49 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WHUS71 KCLE 052038
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
338 PM EST THU NOV 5 2015

.LOW PRESSURE WILL DEEPEN RAPIDLY AS IT MOVES FROM THE WESTERN
GREAT LAKES TONIGHT TO JAMES BAY FRIDAY MORNING. A COLD FRONT
ASSOCIATED WITH THE LOW WILL MOVE EAST ACROSS LAKE ERIE. SOUTHWEST
WINDS WILL INCREASE TO 20 TO 30 KNOTS ON THE LAKE JUST AHEAD OF
AND BEHIND THE FRONT. WINDS AND WAVES WILL DIMINISH FRIDAY NIGHT.

LEZ146>149-060445-
/O.NEW.KCLE.SC.Y.0048.151106T0800Z-151107T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
338 PM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 4 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 4 AM EST
SATURDAY. 

* WINDS...SOUTHWEST WINDS WILL INCREASE OVERNIGHT TO 15 TO 20
  KNOTS BY DAYBREAK. SOUTHWEST WINDS REACH NEAR 30 KNOTS FRIDAY
  MORNING. WEST WINDS OF 15 TO 25 KNOTS FRIDAY AFTERNOON WILL
  DIMINISH TO 10 TO 15 KNOTS BY SATURDAY MORNING.

* WAVES/SEAS...WAVES WILL REACH 3 TO 5 FEET FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-060445-
/O.NEW.KCLE.SC.Y.0048.151106T0800Z-151107T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
338 PM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 10 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 PM EST
FRIDAY. 

* WINDS...SOUTHWEST WINDS WILL INCREASE OVERNIGHT TO 15 TO 25
  KNOTS BY DAYBREAK AND INCREASE TO NEAR 30 KNOTS FRIDAY MORNING
  BEFORE DROPPING BACK TO 10 TO 15 KNOTS BY FRIDAY EVENING.

* WAVES/SEAS...WAVES WILL REACH 5 TO 7 FEET FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
10 follow-up statements
908 
WHUS71 KCLE 060210
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
910 PM EST THU NOV 5 2015

.LOW PRESSURE WILL DEEPEN RAPIDLY AS IT MOVES FROM THE WESTERN
GREAT LAKES TONIGHT TO JAMES BAY FRIDAY MORNING. A COLD FRONT
ASSOCIATED WITH THE LOW WILL MOVE EAST ACROSS LAKE ERIE.
SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS ON THE LAKE JUST
AHEAD OF AND BEHIND THE FRONT. WINDS AND WAVES WILL DIMINISH
FRIDAY NIGHT.

LEZ146>149-061015-
/O.CON.KCLE.SC.Y.0048.151106T0800Z-151107T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
910 PM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO
4 AM EST SATURDAY...

* WINDS...SOUTHWEST WINDS WILL INCREASE OVERNIGHT TO 15 TO 20 
  KNOTS BY DAYBREAK. SOUTHWEST WINDS REACH NEAR 30 KNOTS FRIDAY 
  MORNING. WEST WINDS OF 15 TO 25 KNOTS FRIDAY AFTERNOON WILL 
  DIMINISH TO 10 TO 15 KNOTS BY SATURDAY MORNING. 

* WAVES/SEAS...WAVES WILL REACH 3 TO 5 FEET FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-061015-
/O.CON.KCLE.SC.Y.0048.151106T0800Z-151107T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
910 PM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM EST
FRIDAY...

* WINDS...SOUTHWEST WINDS WILL INCREASE OVERNIGHT TO 15 TO 25 
  KNOTS BY DAYBREAK AND INCREASE TO NEAR 30 KNOTS FRIDAY MORNING 
  BEFORE DROPPING BACK TO 10 TO 15 KNOTS BY FRIDAY EVENING. 

* WAVES/SEAS...WAVES WILL REACH 5 TO 7 FEET FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
107 
WHUS71 KCLE 060855
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
355 AM EST FRI NOV 6 2015

.LOW PRESSURE WILL DEEPEN RAPIDLY AS IT MOVES TOWARDS JAMES BAY
FRIDAY MORNING. A COLD FRONT ASSOCIATED WITH THE LOW WILL MOVE
EAST ACROSS LAKE ERIE THROUGH EARLY AFTERNOON. SOUTHWEST WINDS
WILL INCREASE TO 20 TO 30 KNOTS ON THE LAKE JUST AHEAD OF AND
BEHIND THE FRONT. WINDS AND WAVES WILL DIMINISH FRIDAY NIGHT.

LEZ146>149-061700-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-151107T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
355 AM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS WILL INCREASE TO NEAR 30
  KNOTS THIS MORNING. WEST WINDS OF 15 TO 25 KNOTS THIS AFTERNOON
  WILL DIMINISH TO 10 TO 15 KNOTS BY SATURDAY MORNING.

* WAVES/SEAS...WAVES WILL REACH 3 TO 5 FEET FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-061700-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-151107T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
355 AM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS WILL INCREASE TO NEAR 30
  KNOTS BY MID MORNING BEFORE DROPPING BACK TO 10 TO 20 KNOTS BY
  THIS EVENING.

* WAVES/SEAS...WAVES WILL REACH 5 TO 8 FEET FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
260 
WHUS71 KCLE 061722
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1222 PM EST FRI NOV 6 2015

.A COLD FRONT WILL MOVE EAST OF THE LAKE THIS AFTERNOON. WINDS
AND WAVES WILL DIMINISH TONIGHT.

LEZ146>149-070300-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-151107T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1222 PM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS...SOUTHWEST WINDS 15 TO 25 WILL BECOME WEST THIS
  AFTERNOON. WINDS WILL DIMINISH TO 10 TO 15 KNOTS BY SATURDAY
  MORNING.

* WAVES/SEAS...WAVES WILL AVERAGE 5 TO 8 FEET THIS AFTERNOON THEN
  SUBSIDE TO 2 TO 3 FEET BY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-070300-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-151107T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
1222 PM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...WEST WINDS WILL AVERAGE 15 TO 25 KNOTS THIS AFTERNOON
  THEN 10 TO 20 KNOTS TONIGHT.

* WAVES/SEAS...WAVES WILL AVERAGE 3 TO 5 FEET THIS AFTERNOON
  SUBSIDING TO 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
635 
WHUS71 KCLE 062055
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
355 PM EST FRI NOV 6 2015


LEZ146>149-070500-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-151107T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
355 PM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS...WEST WINDS 10 TO 20 WILL DECREASE TO 10 TO 15 KNOTS BY
  THE EARLY MORNING HOURS SATURDAY.

* WAVES/SEAS...WAVES WILL AVERAGE 3 TO 5 FEET EARLY TONIGHT...THEN
  SUBSIDE TO 1 TO 3 FEET DURING THE EARLY MORNING HOURS. WAVES
  WILL INCREASE AGAIN LATE SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-070300-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-151107T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
355 PM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...WEST WINDS 10 TO 20 KNOTS WILL DECREASE TO 5 TO 15
  KNOTS TONIGHT.

* WAVES/SEAS...WAVES WILL AVERAGE 3 TO 5 FEET THIS EVENING THEN
  SUBSIDE TO 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
274 
WHUS71 KCLE 070239
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
939 PM EST FRI NOV 6 2015


LEZ142>145-070900-
/O.EXT.KCLE.SC.Y.0048.000000T0000Z-151107T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
939 PM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

* WINDS...WEST WINDS 15 TO 25 KNOTS WILL DECREASE TO 5 TO 15 KNOTS
  LATE TONIGHT.

* WAVES/SEAS...WAVES WILL AVERAGE 3 TO 5 FEET WILL SUBSIDE TO 1
  TO 3 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-070900-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-151107T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
939 PM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS...WEST WINDS 15 TO 25 WILL DECREASE TO 10 TO 15 KNOTS BY
  LATE TONIGHT.

* WAVES/SEAS...WAVES WILL AVERAGE 3 TO 5 FEET WILL SUBSIDE TO 2 TO
  4 FEET LATE TONIGHT. WAVES WILL INCREASE AGAIN LATE SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
360 
WHUS71 KCLE 070856
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
356 AM EST SAT NOV 7 2015



LEZ142>144-071000-
/O.CAN.KCLE.SC.Y.0048.000000T0000Z-151107T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
356 AM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WEST TO NORTHWEST WINDS WILL RESIDE IN THE 10 TO 20 KNOT RANGE
TODAY WITH WAVES OF 1 TO 3 FEET...THUS THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED.

$$

LEZ145>149-071700-
/O.EXT.KCLE.SC.Y.0048.000000T0000Z-151108T0900Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
356 AM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED
  THROUGH TONIGHT. 

* WAVES/SEAS...WAVES WILL INCREASE TO 3 TO 5 FEET THIS AFTERNOON
  AND REMAIN UP THROUGH LATE TONIGHT. WAVES WILL SUBSIDE TO 2 TO
  4 FEET EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
200 
WHUS71 KCLE 071439
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
939 AM EST SAT NOV 7 2015


LEZ145>149-072245-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-151108T0900Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
939 AM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED 
  THROUGH TONIGHT. 

* WAVES/SEAS...WAVES WILL AVERAGE 3 TO 5 FEET THIS AFTERNOON AND 4
  TO 6 FEET THIS EVENING. WAVES WILL SUBSIDE TO 2 TO 4 FEET EARLY
  SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
462 
WHUS71 KCLE 072108
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
408 PM EST SAT NOV 7 2015


LEZ145>149-080515-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-151108T0900Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
408 PM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS WILL DECEASE TO 5 TO 15
  KNOTS AND BECOME NORTHWEST TONIGHT.

* WAVES/SEAS...WAVES WILL AVERAGE 4 TO 6 FEET THIS EVENING AND
  THEN SUBSIDE TO 2 TO 4 FEET EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
402 
WHUS71 KCLE 080223
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
923 PM EST SAT NOV 7 2015


LEZ145>149-080900-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-151108T0900Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
923 PM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  WILL DIMINISH TO 10 TO 15 KNOTS LATE.

* WAVES/SEAS...WAVES WILL AVERAGE 3 TO 5 FEET TONIGHT AND THEN
  SUBSIDE TO 2 TO 4 FEET EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
814 
WHUS71 KCLE 080837
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
337 AM EST SUN NOV 8 2015


LEZ145>149-080945-
/O.CAN.KCLE.SC.Y.0048.000000T0000Z-151108T0900Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
337 AM EST SUN NOV 8 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES ARE DIMINISHING BELOW SMALL CRAFT ADVISORY
CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 2:54 PM EST, 44 minutes earlier.

Area forecast discussion, Nov 5, 2:54 PM EST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
254 PM EST THU NOV 5 2015

.SYNOPSIS... A COLD FRONT OVER THE UPPER MIDWEST WILL MOVE EAST
ACROSS THE AREA FRIDAY THEN HIGH PRESSURE WILL PUSH UP THE OHIO
VALLEY ON THE WEEKEND. A WEAK UPPER LEVEL SYSTEM WILL MOVE NORTHEAST
ACROSS EASTERN OHIO MONDAY NIGHT INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY/... THINGS STILL LOOK ON TRACK FOR THE
COLD FRONT TO MOVE EAST TO NEAR TOL AROUND 12Z FRI MORNING. A STRONG
LOW LEVEL JET FEEDING MOISTURE WILL HELP TO PRODUCE FAIRLY
WIDESPREAD SHRA THAT SHOULD PUSH EAST ACROSS MOST...IF NOT ALL OF
THE CWA BY 12Z. THE AIRMASS BECOMES MARGINALLY UNSTABLE SO A FEW
TSRA MAY ALSO OCCUR BUT SEVERE WX IS GENERALLY NOT EXPECTED. TOWARD
DAYBREAK...WINDS NEAR LERI BY START TO GUST TO 30 KNOTS.

&&

.SHORT TERM /6 AM FRIDAY THROUGH SUNDAY NIGHT/... THE COLD FRONT
WILL QUICKLY SWEEP EAST ACROSS THE CWA ON FRI WITH WIDESPREAD SHRA
AND POSSIBLE TSRA. WINDS MAY GUST 30 TO 40 MPH IN PLACES...WHICH
COMBINED WITH THE THREAT FOR A FEW STORMS COULD LEAD TO A FEW NEAR
OR MARGINALLY SEVERE STORMS DUE TO THE STRONG WINDS.

FAIRLY DRY AIR QUICKLY PUNCHES IN WITH THE FRONTAL PASSAGE SO THE
THREAT FOR RAIN WILL END WITH THE FRONTAL PASSAGE AND SKIES
ARE LIKELY TO BECOME PARTLY CLOUDY. THINK THE RAIN WILL BE DONE
IN TOL AND  FDY BY 10 AM...DONE AT MFD TO CLE BY 1 PM AND PROBABLY
DONE AT ERI BY 3 PM. TEMPS WILL PROBABLY START TO FALL SOME AFTER
THE FRONT AS COOLER AIR PUSHES INTO THE AREA.

THE COOLER AIR ACROSS THE WARMER LAKE WILL START TO MAKE LAKE EFFECT
CONDITIONS MORE FAVORABLE BY LATE FRI NIGHT SO SOME SCT SHRA AND
ADDED CLOUD COVER WILL DEVELOP AROUND THE SNOWBELT AND NEARBY AREAS.
MARGINAL LAKE EFFECT CONDITIONS WILL LIKELY REMAIN IN PLACE INTO
EARLY SUN MORNING THEN HIGH PRESSURE SPREADS INTO THE AREA
TO DIMINISH THE THREAT. SOME WET SNOWFLAKES COULD TRY AND MIX IN
LATE SAT NIGHT INTO SUN MORNING.

TEMPS ARE EXPECTED TO BE A LITTLE BELOW NORMAL ON THE WEEKEND AS THE
COOL AIRMASS IS OVER THE AREA AND AFTER THIS WEEKS WARMTH WILL
PROBABLY FEEL EVEN COLDER.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/... THE LONG TERM BEGINS MONDAY
WITH MODELS CONTINUING TO SHOW DRY AIR ASSOCIATED WITH AN UPPER
RIDGE ACROSS NORTHERN OHIO AND NWRN PA.SURFACE HIGH PRESSURE WILL BE
CENTERED ALONG THE NEW JERSEY COAST. TO OUR SOUTHWEST HOWEVER MODELS
SHOW A NEGATIVELY TILTED TROF THROUGH THE MID MISSISSIPPI VALLEY
WITH DEEP MOISTURE MOVING NORTH THROUGH THE TN VLY.  THIS MOISTURE
WILL MOVE NNE THROUGH MONDAY AND MONDAY NIGHT.  MODELS HOWEVER
DIFFER ON THE DETAILS WITH THE GFS GIVING THE REGION A GLANCING BLOW
MONDAY NIGHT WHILE THE ECMWF BRINGS THE MOISTURE SQUARE ACROSS THE
AREA. WILL FAVOR A TREND CLOSER TO THE GFS AT THIS POINT. THE NEXT
CHANCE OF PRECIP COMES WEDNESDAY INTO THURSDAY AS MOISTURE INCREASES
AHEAD OF LOW PRESSURE MOVING THROUGH THE WESTERN LAKES FORCING A
COLD FRONT THROUGH THE REGION. TEMPS SEASONAL.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A BROKEN/OVERCAST LAYER OF MID LEVEL CLOUDS REMAINS ACROSS
NORTHERN OHIO AND NW PA. THIS LAYER HAS BEEN DECREASING IN HEIGHT
THROUGHOUT THE MORNING. AS OF 18Z CEILINGS WERE ABOUT 6000 FEET AT
TOL AND FDY RISING EASTWARD UP TO 8000 FEET AT YNG AND WILL CONTINUE
TO DECREASE IN HEIGHT WITH DAYTIME HEATING AND MOIST SOUTHERLY
FLOW AHEAD OF A COLD FRONT.

MVFR CEILINGS WILL THEN LIKELY DEVELOP CLOSER TO THE COLD FRONT AND
SHOWERS WILL BEGIN MOVING IN FROM THE WEST. THERE WILL BE SOME
LIGHTER SHOWERS IN THE 07Z TO 10Z RANGE...PROMPTING A VCSH IN THE
TAFS BUT THE GREATEST COVERAGE OF RAIN WILL BE IMMEDIATELY WITH
THE FRONT. THIS AREA OF RAIN WILL CERTAINLY BRING SOME REDUCED
VISIBILITIES AND CEILINGS...LIKELY DOWN TO MVFR CONDITIONS TO
EVEN IFR IN SOME AREAS. WINDS WILL BE GUSTY WITH THE FRONTAL
PASSAGE AND MAY REACH 30 KNOTS IN SOME SPOTS. LEFT OUT A TS
MENTION FOR NOW DUE TO LOW CONFIDENCE BUT DEPENDING ON THE STORM
DEVELOPMENT WITH THE COLD FRONT CANNOT RULE OUT A POTENTIAL
TS...ESPECIALLY AT TOL AND FDY.

BEHIND THE FRONT...THINGS LOOK TO CLEAR OUT TO VFR RATHER QUICKLY. A
RESIDUAL 5000 FOOT CEILING LOOKS TO HANG AROUND THROUGH ABOUT EARLY
AFTERNOON BUT WILL SCATTER OUT BY 18Z. WINDS WILL BE WESTERLY AND
WILL STILL BE STRONG AROUND 15 KNOTS WITH TOL...CLE...AND ERI STILL
SEEING SOME GUSTS TO 25 KNOTS.

.OUTLOOK...NON VFR CEILINGS POSSIBLE INTO SATURDAY AFTERNOON ACROSS
NE OHIO AND NW PA...

&&

.MARINE... MODELS CONTINUE TO SHOW A COLD FRONT MOVING QUICKLY WEST
TO EAST ACROSS LAKE ERIE BEGINNING ABOUT 7-8AM FRIDAY. BY 18Z THE
FRONT SHOULD BE ESE OF THE LAKE. SOUTHWEST WINDS WILL INCREASE
OVERNIGHT...MAINLY AFTER MIDNIGHT WITH SUSTAINED FLOW REACHING 15 TO
20 KNOTS ACROSS THE WEST HALF BY MORNING. WINDS WILL QUICKLY
INCREASE TO 20 TO 25 KNOTS WITH NEAR 30 KNOTS CENTRAL AND EAST FOR
LATE MORNING AND AFTERNOON BEFORE DROPPING BACK. SATURDAY AND
SATURDAY NIGHT HIGH PRESSURE WILL BUILD IN FROM THE WEST HOWEVER A
GRADIENT WILL REMAIN...ALLOWING WINDS TO INCREASE BACK TO ABOUT 15
TO 20 KNOTS OR SO IN THE COOLER AIR. SUNDAY THE HIGH WILL BE MORE
OVER THE AREA ALLOWING WINDS TO DIMINISH. MONDAY AND TUESDAY WINDS
WILL REMAIN LIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 3 AM FRIDAY TO 4 AM EST SATURDAY FOR
     LEZ146>149.
     SMALL CRAFT ADVISORY FROM 3 AM TO 10 PM EST FRIDAY FOR
     LEZ142>145.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...TK
AVIATION...TK/SEFCOVIC
MARINE...TK
Hazardous weather outlook, Nov 5, 5:39 AM EST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
539 AM EST THU NOV 5 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-061045-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
539 AM EST THU NOV 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG A COLD FRONT MOVING
EAST ACROSS THE AREA ON FRIDAY MORNING. A FEW OF THE STRONGER
THUNDERSTORMS COULD PRODUCE WIND GUSTS OF 40 TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-061045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
539 AM EST THU NOV 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG A COLD FRONT MOVING
EAST ACROSS THE LAKE ON FRIDAY MORNING. A FEW OF THE STRONGER
THUNDERSTORMS COULD PRODUCE WIND GUSTS OF 35 TO 45 KNOTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.